# SDR IPXA2015041588107

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 14,641 hours, 9,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Frame 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN DAMAGE AFT OF BULK PIT DOOR FRAME 70R, STR 40R TO 43R.  DOUBLER REPAIR IAW EO A300-5330-57174-A.
